# SDR UALA2009040600985

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 34,561 hours, 9,217 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36181531
- Part serial: 72
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO MINUTES AFTER DEPARTURE TIME CREW REPORTED APU QUIT.  REPLACED FLOW SENSING MODULE, OPS NORMAL.
